# SDR CA980706031

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Failed
- Location: Apu
- Component: Garrtt, GTCP8590F
- Stage of operation: TX
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APU OPERATION, A LOUD NOISE WAS HEARD BY THE MAINTENANCE CREW.  THE MECHANIC RIDING THE BRAKES REALIZED THE NOISE WAS CAUSED BY THE SUDDEN STOPPAGE OF THE APU.  AFTER A PRELIMINARY INSPECTION, IT WAS CONFIRMED A COMPRESSOR FAILURE OCCURRED.  THERE WAS NO FURTHER DAMAGE TO THE A/C AS MOST OF THE FRAGMENTS REMAINED IN THE APU INTAKE AREA.  APU REPLACED.
